Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Small hair like stinger in the middle knuckle in finger, redness above and below, turned black, slight bruising. Taken benadryl, no relief, numbness in finger. Causes?

Two days ago I woke up and noticed a small hair like stinger in the middle knuckle of my 2nd finger on my left hand . There was redness that was about one inch above and below the knuckle. On the second day it turned black and there was sligh bruising. Today, the third day it is above my top knuckle and there is dark discoloration that is still slowly spreading. I took benedril before going to bed but it hasn t seemed to help. What do you think? There is a little numbness on my fingertip.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The first possibility is injury induced inflammation.
The second is inflammed boil iruption.
As it turned black the first possibility has more likeliness.
Take mild anti inflammatory medicine to control it.
thanks again.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor